# SDR ASOA20160815044R

- Difficulty date: August 15, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 35,882 hours, 27,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Control Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED UNABLE TO OPERATE EMERGENCY LIGHTS FROM THE FA PANEL.  MX FOUND CONNECTOR ON F/A'S LIGHT CONTROL PANEL LOOSE.  SECURED THE CONNECTER AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
